# SDR PCAA0201016

- Difficulty date: December 26, 2001
- Submitted: January 26, 2002
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 26,714 hours, 29,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION INBOARD LEFT SEAT RAIL FOUND TO HAVE EXCESSIVE CORROSION AT STATION X208.  FORWARD SECTION OF SEAT RAIL WAS SPLICED AT STATION X260 IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-3074, RD8-53-1102, & RD8-53-2295.  AIRCRAFT RETURNED TO SERVICE.
